I. Hashim, M.S.M. Noorani and M.R.S. AL-Hadidi, Solving the generalized Burgers-Huxley equation using the
Adomian decomposition method, Math. Computer Model. 43 (2006) 1404–1411.
 M. Javidi, A numerical solution of the generalized Burger-Huxley equation by pseudospectral method and Darvishi’s
preconditioning, Appl. Math. Comput. 175 (2006) 1619–1628.
 B. Batiha, M.S.M. Noorani and I. Hashim, Application of variational iteration method to the generalized BurgerHuxley equation, Chaos, Solutions and Fractals 36 (2008) 660–663.
 M. Javidi and A. Gollbabai, A new domain decomposition algorithm for generalized Burger-Huxley equation based
on Chebyshev polynomials and preconditioning, Chaos, Solutions and Fractals 39(2) (2009) 849–857.
 J. Biazar and F. Mahmoodi, Application of differential transform method to the generalized Burger-Huxley equation, Applications and Applied mathematics, Appl. Appl. Math. Int. J. 5(10) (2010) 1726–1740.
 I. Celik, Haar wavelet method for solving generalized Burger-Huxley equation, Arab J. Math. Sci. 18 (2012) 25–37.
 A.M. AL-Rozbayani, Discrete Adomian decomposition method for solving Burger-Huxley equation, Int. J. Contemp. Math. Sci. 8(13) (2013) 623–631.
 A.G. Bratsos, A fourth order improved numerical scheme for the generalized Burger-Huxley equation, Amer. J.
Comput. Math. 1 (2011) 152–158.
 B. Inan, finite difference methods for generalized Huxley and Burger-Huxley equations, Kuwait J. Sci. 44(3) (2017)
 J. Noye, Numerical Solution of Partial Differential Equations Finite Difference Methods, Honours Applied Mathematics, 1993.
 D. Hoff, stability and convergence of finite difference methods for systems of nonlinear reaction-diffusion, SIAM
J. Numerical Anal. 15(6) (1978) 1161–1177.
 J. Noye and H.H. Tan, Finite difference methods for solving the two-dimensional advection-diffusion equation,
Int. J. Numerical Meth. Fluids 9 (1989) 75–89.
 A.R. Mitchell and D.F. Griffiths, Hand Book of Finite Difference Method in Partial Differential Equation, WileyInter Science publication, 1980.
 H. Naja, S. Edalatpanah and A.H. Refahi Sheikhani, Convergence Analysis of Modified Iterative Methods to solve
Linear Systems, Mediter. J. Math. 11(3) (2014) 1019–1032.
 H. Saberi, H. Naja and A. Refahi, FOM-inverse vector iteration method for computing a few smallest (largest)
eigenvalues of pair (A, B), Appl. Math. Comput. 184(3) (2007) 421–428.